Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Wilmington, OH

May 11, 2011Champaign County, Logan County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2011, 3:26 AM EDT for Champaign County, Logan County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:26 AM EDT (07:26 UTC)
Expired
May 11, 2011, 4:15 AM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Logan County, OH

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:58 AM EDTHAIL 1Mcmorran, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:01 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS51 KILN 110726
SVRILN
OHC021-091-110815-
/O.NEW.KILN.SV.W.0124.110511T0726Z-110511T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
326 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  WESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 415 AM EDT.

* AT 318 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RUSSELLS
  POINT...MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLEFONTAINE...
  DE GRAFF...
  WEST LIBERTY...
  ST. PARIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
WEDNESDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 4012 8367 4010 8399 4051 8400 4053 8376
TIME...MOT...LOC 0726Z 355DEG 16KT 4043 8387

$$
3 follow-up statements
480 
WWUS51 KILN 110744
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 AM EDT WED MAY 11 2011

OHC021-091-110815-
/O.CON.KILN.SV.W.0124.000000T0000Z-110511T0815Z/
CHAMPAIGN OH-LOGAN OH-
344 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR WESTERN LOGAN AND CENTRAL CHAMPAIGN COUNTIES...

AT 339 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
MCMORRAN...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
DE GRAFF...WEST LIBERTY AND ST. PARIS.

IN ADDITION...QUINCY...SPRINGHILLS...ROSEWOOD...CARYSVILLE...
LIPPINCOTT...WESTVILLE...MILLERSTOWN AND KISER LAKE STATE PARK ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4012 8367 4010 8399 4048 8395 4048 8377
TIME...MOT...LOC 0744Z 355DEG 16KT 4035 8386

$$


BINAU
065 
WWUS51 KILN 110748
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED MAY 11 2011

OHC021-091-110815-
/O.CON.KILN.SV.W.0124.000000T0000Z-110511T0815Z/
CHAMPAIGN OH-LOGAN OH-
348 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR CENTRAL LOGAN AND CENTRAL CHAMPAIGN COUNTIES...

AT 339 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MCMORRAN...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
DE GRAFF...WEST LIBERTY AND ST. PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4042 8375 4012 8367 4010 8399 4041 8396
TIME...MOT...LOC 0748Z 355DEG 16KT 4033 8386

$$
673 
WWUS51 KILN 110814
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 AM EDT WED MAY 11 2011

OHC021-091-110825-
/O.EXP.KILN.SV.W.0124.000000T0000Z-110511T0815Z/
CHAMPAIGN OH-LOGAN OH-
414 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN AND CENTRAL
CHAMPAIGN COUNTIES HAS EXPIRED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM EDT.

LAT...LON 4042 8375 4012 8367 4010 8399 4041 8396
TIME...MOT...LOC 0815Z 355DEG 16KT 4021 8385

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:10 AM EDT, 16 minutes earlier.

Area forecast discussion, May 11, 3:10 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EDT WED MAY 11 2011

.SYNOPSIS...
A SURFACE BOUNDARY RUNNING NORTHWEST TO SOUTHEAST THROUGH OHIO
WILL REMAIN A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY AND MORESO
TONIGHT. STRONG LOW PRESSURE STACKED THROUGH THE ATMOSPHERE IN THE
PLAINS STATES WILL DRAW CLOSER TO THE OHIO VALLEY AS THE WEEK
PROGRESSES. UNSETTLED WEATHER WILL OCCUR OVER THE REGION FOR THE
NEXT SEVERAL DAYS.

&&

.NEAR TERM /THROUGH TODAY/...
ONGOING CONVECTION IN A NNW-SSE LINE BISECTING CWA WILL DIMINISH
THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD. AS DAYBREAK
COMES...DIURNAL HEATING IS EXPECTED TO EITHER SPARK SOME STORMS OR
POSSIBLY ALLOW ANY LINGERING STORMS OVER THE REGION TO PERSIST
THROUGH THE COURSE OF THE DAY.

THE AIRMASS WILL BE AT LEAST AS JUICY AS YESTERDAY WITH DEWPOINTS
IN THE 60S...LEADING TO AN UNPLEASANTLY HUMID DAY AND POSSIBLY
SOME FOG ISSUES WHERE THE HEAVIER RAIN HAS ALREADY FALLEN.

DAYTIME HIGHS WILL RISE INTO THE 80S.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
TRYING TO WEED OUT WHAT MAY OR MAY NOT OCCUR IN THE FORECAST IS
DIFFICULT IN THE PATTERN THAT IS OVER THE REGION AND EXPECTED TO
CONTINUE. MID LEVEL RIDGE THAT IS IN PLACE WOULD TYPICALLY HELP TO
SUPPRESS THE STORMS THAT ARE OCCURRING. THIS IS NOT EXPECTED TO
BE THE CASE WITH A MYRIAD OF SHORT WAVES...VORT MAXES...AND UVV
MAXIMA INTERSPERSED FROM THE MIDWEST TO THE APPALACHIANS. THE MID
LEVEL RIDGE WILL ENSURE A SLOW MOVEMENT OF STORMS THAT DO EXIST
AND INCREASE THE THREAT FOR LARGE HAIL AND HEAVY
RAINFALL...PARTICULARLY LATE IN THE DAY AND THE OVERNIGHT HOURS
FOR THE NEXT FEW DAYS.

WITH THE HIGH UNCERTAINTY IN THE FORECAST I HAVE NOT CHANGED MUCH.
KEPT THE CHANCE OF THUNDERSTORMS IN THE FORECAST WITH A VERY MOIST
LOW LEVEL EXPECTED TO FEED ANY STORMS THAT DO DEVELOP. THIS
MOISTURE WILL ALSO KEEP NIGHTTIME MINS FROM DROPPING BELOW THE
LOWER 60S. DAYTIME HIGHS WILL BE PROBLEMATIC AS ANY STORMS THAT
ARE PRESENT WILL CUT READINGS BY SEVERAL DEGREES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING
THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN
NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE
MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE
NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE
FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING
OFFICES.

AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM
THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM
SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE
FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY.
A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO
THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY
NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS
INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT
THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT
INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH
PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY
NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY
THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND
GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE
COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT
THIS TIME.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF
ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS.
KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN
7-9Z.

CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS.

H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT
DRY WITH THE TAFS.

ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE
TAFS.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS/LATTO
SHORT TERM...FRANKS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, May 11, 3:22 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
322 AM EDT WED MAY 11 2011

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-042-046-055-056-060-
064-065-070-074-077-120730-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MERCER-DARKE-DELAWARE-FRANKLIN OH-
LICKING-PREBLE-PICKAWAY-FAIRFIELD-BUTLER-HOCKING-HAMILTON-
322 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THUNDERSTORMS THAT DO DEVELOP HAVE AN INCREASED POTENTIAL FOR
LARGE HAIL. TRAINING STORMS WILL POSE AN INCREASED RISK FOR HEAVY
RAINFALL AND POSSIBLY FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ099-100-OHZ026-035-043>045-051>054-061>063-071>073-078>082-088-
120730-
MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-
CLARK-MADISON-MONTGOMERY-GREENE-FAYETTE OH-WARREN-CLINTON-ROSS-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
322 AM EDT WED MAY 11 2011

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, May 11, 2:15 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             5 WNW SOUTH CHARLESTON  39.84N 83.73W
05/11/2011  E1.75 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:20 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             SOUTH CHARLESTON        39.82N 83.64W
05/11/2011  E1.25 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:24 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             POWHATTAN               40.04N 83.69W
05/11/2011  E0.75 INCH       CHAMPAIGN          OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:37 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     FLASH FLOOD      4 E SPRINGFIELD         39.93N 83.72W
05/11/2011                   CLARK              OH   UNKNOWN

            RED CROSS HAM OPERATOR...REPORTS OF SEVERAL LOCATIONS
            COVERED WITH A FOOT OF MOVING WATER NEAR OLD COLUMBUS
            ROAD AND SR 54.

&&

ASL
Special weather statement, May 11, 2:59 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 AM EDT WED MAY 11 2011

OHZ052-053-062-110745-
CHAMPAIGN OH-CLARK OH-GREENE OH-
259 AM EDT WED MAY 11 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...WESTERN CLARK
AND WESTERN CHAMPAIGN COUNTIES THROUGH 345 AM EDT...

AT 257 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAWRENCEVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...ENON...
FAIRBORN...YELLOW SPRINGS...XENIA...WILBERFORCE AND CEDARVILLE.

ALSO...DONNELSVILLE...CRYSTAL LAKES...SNYDERVILLE...BUCK CREEK STATE
PARK...GREEN MEADOWS...HOLIDAY VALLEY...HUSTEAD AND SPRINGFIELD
MUNICIPAL AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3969 8367 3965 8405 4023 8401 4022 8376

HATZOS
Local storm report, May 11, 3:00 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     FLASH FLOOD      1 NW CATAWBA            40.01N 83.64W
05/11/2011                   CLARK              OH   AMATEUR RADIO

            1 1/2 FEET OF WATER OVER NEER RD. IN PLEASANT TWP.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:20 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross25 min
May 10, 9:25 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross50 min
May 10, 9:54 PM EDTSpecial Weather StatementILNHocking36 min
May 10, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pike, Ross51 min
May 10, 10:20 PM EDTSpecial Weather StatementILNMadison25 min
May 10, 10:44 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross3 hr
May 10, 11:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Pike, Ross, Scioto45 min
May 10, 11:05 PM EDTSevere Thunderstorm WarningILNFayette, Madison40 min
May 10, 11:30 PM EDTFlash Flood WarningILNPike, Ross5 hr
May 10, 11:34 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto41 min
May 10, 11:43 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross47 min
May 10, 11:54 PM EDTSpecial Weather StatementILNMadison36 min
May 11, 12:09 AM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
May 11, 12:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
May 11, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Madison49 min
May 11, 12:47 AM EDTSpecial Weather StatementILNLogan28 min
May 11, 12:53 AM EDTSevere Thunderstorm WarningILNAdams, Scioto53 min
May 11, 1:05 AM EDTSpecial Weather StatementILNAuglaize, Hardin40 min
May 11, 1:14 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Madison, Ross46 min
May 11, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Madison41 min
May 11, 1:27 AM EDTFlash Flood WarningILNChampaign, Clark, Fayette, Madison, Ross4 hr
May 11, 1:37 AM EDTSpecial Weather StatementILNScioto23 min
May 11, 1:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison47 min
May 11, 1:59 AM EDTSpecial Weather StatementILNFayette31 min
May 11, 2:17 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby43 min
May 11, 2:25 AM EDTRiver Flood WarningILNPike, Scioto39 hr
May 11, 2:25 AM EDTRiver Flood WarningILNRoss6 hr
May 11, 2:44 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland46 min
May 11, 2:59 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene46 min
May 11, 3:24 AM EDTFlash Flood WarningILNLogan3 hr
May 11, 3:53 AM EDTAreal Flood WarningILNPike, Ross6 hr
May 11, 3:59 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 11, 4:03 AM EDTSpecial Weather StatementILNHardin27 min
May 11, 4:31 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
May 11, 4:55 AM EDTSpecial Weather StatementILNHardin35 min
May 11, 5:02 AM EDTFlash Flood WarningILNHardin101 min
May 11, 5:22 AM EDTAreal Flood WarningILNChampaign, Clark, Fayette, Madison9 hr
May 11, 5:51 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:48 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:52 AM EDTAreal Flood WarningILNPike, Ross4 hr
May 11, 1:47 PM EDTAreal Flood WarningILNLogan4 hr
May 11, 1:51 PM EDTAreal Flood WarningILNRoss4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.